Alert archive / Nebraska / Freeze Warnings in 2014

Freeze Warning 4, NWS North Platte, NE

October 3, 201426 counties in Nebraska

NWS North Platte, NE issued this freeze warning at Oct 3, 2014, 3:10 AM MDT for 26 counties in Nebraska. It took effect at Oct 3, 2014, 11:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 3, 2014, 3:10 AM MDT (09:10 UTC)
In effect from
Oct 3, 2014, 11:00 PM MDT
Expired
Oct 4, 2014, 8:00 AM MDT
In force
9 hr
Issued by
NWS North Platte, NE
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 09:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.2 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-10-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-10-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2456 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KLBF 030910
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
410 AM CDT FRI OCT 3 2014

...VERY WINDY CONDITIONS LIKELY IN NORTH CENTRAL NEBRASKA TODAY...FREEZE
LIKELY FRIDAY NIGHT FOR ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

.VERY WINDY CONDITIONS WILL DEVELOP BEHIND AN EXITING COLD FRONT
TODAY ACROSS NORTH CENTRAL NEBRASKA. NORTHWESTERLY WINDS OF 25 TO 35
MPH...WITH GUSTS TO 45 MPH ARE LIKELY. WINDS WILL DIMINISH AROUND
SUNSET THIS EVENING. OVERNIGHT...HIGH PRESSURE WILL BUILD IN
ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THE COMBINATION OF HIGH
PRESSURE...LIGHT WINDS...AND DRY AIR...WILL ALLOW LOWS TO REACH
THE MID TO UPPER 20S ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. A
HARD FREEZE IS EXPECTED...WHICH WILL END THE GROWING SEASON FOR
2014 OVER WESTERN AND NORTH CENTRAL NEBRASKA. 

NEZ005>010-026>029-040000-
/O.UPG.KLBF.FZ.A.0001.141004T0500Z-141004T1400Z/
/O.NEW.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
/O.NEW.KLBF.WI.Y.0023.141003T1500Z-141004T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
410 AM CDT FRI OCT 3 2014

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CDT TONIGHT TO 9 AM CDT
SATURDAY. A WIND ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY
IS IN EFFECT FROM 10 AM CDT THIS MORNING TO 7 PM CDT THIS EVENING.
THE FREEZE WATCH IS NO LONGER IN EFFECT.

* TIMING: STRONG NORTHWESTERLY WINDS WILL CONTINUE INTO THE LATE
  AFTERNOON HOURS...DIMINISHING AROUND SUNSET. 

* WINDS: NORTHWEST SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS TO
  45 MPH ARE EXPECTED. WINDS WILL BECOME LIGHT AND VARIABLE
  TONIGHT. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED OVERNIGHT TONIGHT.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS.
  OUTDOOR VEGETATION WILL FREEZE TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF
TRAVELING.

PLEASE NOTE...ON NOVEMBER 1ST...WIND ADVISORIES WILL NO LONGER
BE ISSUED FOR WESTERN AND NORTH CENTRAL NEBRASKA.

&&

$$

NEZ004-022>025-035>038-056>059-069>071-094-040000-
/O.UPG.KLBF.FZ.A.0001.141004T0500Z-141004T1400Z/
/O.NEW.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
410 AM CDT FRI OCT 3 2014 /310 AM MDT FRI OCT 3 2014/

...FREEZE WARNING IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT
TO 9 AM CDT /8 AM MDT/ SATURDAY...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. THE FREEZE WATCH IS NO
LONGER IN EFFECT. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED OVERNIGHT.

* IMPACTS: OUTDOOR VEGETATION WILL FREEZE TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

BUTTLER
6 follow-up statements
690 
WWUS73 KLBF 031529
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 AM CDT FRI OCT 3 2014

...VERY WINDY CONDITIONS THIS AFTERNOON FOR NORTH CENTRAL
NEBRASKA...

...FREEZE EXPECTED OVERNIGHT INTO SATURDAY MORNING FOR
ALL OF WESTERN AND NORTH CENTRAL NEBRASKA...

.IN THE WAKE OF A STRONG COLD FRONT...AN AREA OF HIGH PRESSURE IS
BUILDING IN FROM THE NORTHERN ROCKIES. A STRONG PRESSURE GRADIENT
BETWEEN THE TWO SYSTEMS WILL CREATE SUSTAINED NORTHWEST WINDS OF
25 TO 35 MPH AND GUSTS TO 45 MPH IN NORTH CENTRAL NEBRASKA.
TONIGHT...THE WINDS WILL DECREASE AS THE SKY CLEARS OUT...MAKING
WAY FOR A CHILLY NIGHT. AS TEMPERATURES DROP INTO THE 20S...A HARD
FREEZE IS EXPECTED ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA...EFFECTIVELY ENDING THE GROWING SEASON.

NEZ005>010-026>029-040530-
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
/O.CON.KLBF.WI.Y.0023.000000T0000Z-141004T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
1029 AM CDT FRI OCT 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* TIMING: STRONG NORTHWESTERLY WINDS WILL CONTINUE INTO THE LATE 
  AFTERNOON HOURS...DIMINISHING AROUND SUNSET. 

* WINDS: NORTHWEST SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS 
  TO 45 MPH ARE EXPECTED. WINDS WILL BECOME LIGHT AND VARIABLE 
  TONIGHT. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED TONIGHT.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS 
  WINDS. OUTDOOR VEGETATION WILL FREEZE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF
TRAVELING.

PLEASE NOTE...ON NOVEMBER 1ST...WIND ADVISORIES WILL NO LONGER BE
ISSUED FOR WESTERN AND NORTH CENTRAL NEBRASKA.

&&

$$

NEZ004-022>025-035>038-056>059-069>071-094-040530-
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
1029 AM CDT FRI OCT 3 2014 /929 AM MDT FRI OCT 3 2014/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED 
  OVERNIGHT.

* IMPACTS: OUTDOOR VEGETATION WILL FREEZE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
122 
WWUS73 KLBF 032029
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
329 PM CDT FRI OCT 3 2014

...WINDY CONDITIONS WILL CONTINUE THIS AFTERNOON FOR NORTH CENTRAL
NEBRASKA...

...FREEZE EXPECTED OVERNIGHT INTO SATURDAY MORNING FOR ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA...

.SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH
WILL CONTINUE THIS AFTERNOON IN NORTH CENTRAL NEBRASKA. THE WIND WILL
DIMINISH AFTER SUNSET...AND WITH A CLEAR SKY...TEMPERATURES WILL DROP
INTO THE 20S. A HARD FREEZE IS EXPECTED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT...WHICH WILL END THE GROWING SEASON.

NEZ005>010-026>029-041030-
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
/O.CON.KLBF.WI.Y.0023.000000T0000Z-141004T0000Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
329 PM CDT FRI OCT 3 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
THIS EVENING. 

* TIMING: STRONG NORTHWESTERLY WINDS WILL CONTINUE INTO THE LATE 
  AFTERNOON HOURS...DIMINISHING AROUND SUNSET. 

* WINDS: NORTHWEST SUSTAINED WINDS OF 25 TO 35 MPH...WITH GUSTS 
  TO 45 MPH ARE EXPECTED. WINDS WILL BECOME LIGHT AND VARIABLE 
  TONIGHT. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED TONIGHT.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES 
  SHOULD EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS 
  WINDS. OUTDOOR VEGETATION WILL FREEZE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF
TRAVELING.

PLEASE NOTE...ON NOVEMBER 1ST...WIND ADVISORIES WILL NO LONGER BE
ISSUED FOR WESTERN AND NORTH CENTRAL NEBRASKA.

&&

$$

NEZ004-022>025-035>038-056>059-069>071-094-041030-
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
329 PM CDT FRI OCT 3 2014 /229 PM MDT FRI OCT 3 2014/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED OVERNIGHT.

* IMPACTS: OUTDOOR VEGETATION WILL FREEZE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

DS
791 
WWUS73 KLBF 032352 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
652 PM CDT FRI OCT 3 2014

...FREEZE EXPECTED OVERNIGHT INTO SATURDAY MORNING FOR ALL OF
WESTERN AND NORTH CENTRAL NEBRASKA...

.WITH LIGHT WINDS AND A CLEAR SKY...TEMPERATURES WILL DROP INTO
THE 20S. A HARD FREEZE IS EXPECTED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT...WHICH WILL END THE GROWING SEASON.

NEZ005>010-026>029-041400-
/O.EXP.KLBF.WI.Y.0023.000000T0000Z-141004T0000Z/
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-BLAINE-LOUP-
GARFIELD-WHEELER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...DUNNING...TAYLOR...BURWELL...
BARTLETT
652 PM CDT FRI OCT 3 2014

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...

...WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. A FREEZE
WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED TONIGHT.

* IMPACTS: DRIVERS OF LIGHTWEIGHT OR HIGH PROFILE VEHICLES SHOULD
  EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS.
  OUTDOOR VEGETATION WILL FREEZE TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NEZ004-022>025-035>038-056>059-069>071-094-041400-
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-ARTHUR-MCPHERSON-LOGAN-CUSTER-
DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...ARTHUR...TRYON...STAPLETON...
BROKEN BOW...CHAPPELL...BIG SPRINGS...OGALLALA...GRANT...
NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS...CODY...
MERRIMAN...KILGORE
652 PM CDT FRI OCT 3 2014 /552 PM MDT FRI OCT 3 2014/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED 
  OVERNIGHT.

* IMPACTS: OUTDOOR VEGETATION WILL FREEZE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KAR
646 
WWUS73 KLBF 040003 AAB
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT FRI OCT 3 2014

...A HARD FREEZE EXPECTED OVERNIGHT INTO SATURDAY MORNING FOR ALL
OF WESTERN AND NORTH CENTRAL NEBRASKA...

.WITH LIGHT WINDS AND A CLEAR SKY...TEMPERATURES WILL DROP INTO
THE 20S. A HARD FREEZE IS EXPECTED ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA OVERNIGHT...WHICH WILL END THE GROWING SEASON.

NEZ004>010-022>029-035>038-056>059-069>071-094-041400-
/O.CON.KLBF.FZ.W.0004.141004T0500Z-141004T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
703 PM CDT FRI OCT 3 2014 /603 PM MDT FRI OCT 3 2014/

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT CDT /11 PM MDT/
TONIGHT TO 9 AM CDT /8 AM MDT/ SATURDAY. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED 
  OVERNIGHT. 

* IMPACTS: OUTDOOR VEGETATION WILL FREEZE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

KAR
441 
WWUS73 KLBF 040907 AAA
NPWLBF

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
407 AM CDT SAT OCT 4 2014

...A HARD FREEZE THIS MORNING...

.TEMPERATURES ARE AT OR BELOW FREEZING OVER WESTERN NEBRASKA AND
WILL CONTINUE THERE THROUGH THE EARLY MORNING. THIS HARD KILLING
FREEZE WILL END THE GROWING SEASON.

NEZ004>010-022>029-035>038-056>059-069>071-094-041400-
/O.CON.KLBF.FZ.W.0004.000000T0000Z-141004T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
407 AM CDT SAT OCT 4 2014 /307 AM MDT SAT OCT 4 2014/

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/
THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURE: LOWS IN THE MID TO UPPER 20S ARE EXPECTED 
  OVERNIGHT. 

* IMPACTS: OUTDOOR VEGETATION WILL FREEZE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

POWER
064 
WWUS73 KLBF 041400
NPWLBF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 AM CDT SAT OCT 4 2014

...FREEZE WARNING EXPIRES...

.NEAR FREEZING TEMPERATURES THIS MID MORNING WILL CONTINUE TO WARM
ABOVE FREEZING...THEREFORE THE FREEZE WARNING WILL BE ALLOWED TO
EXPIRE. 

NEZ004>010-022>029-035>038-056>059-069>071-094-041500-
/O.EXP.KLBF.FZ.W.0004.000000T0000Z-141004T1400Z/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
900 AM CDT SAT OCT 4 2014 /800 AM MDT SAT OCT 4 2014/

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS
MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM CDT /8 AM MDT/ THIS
MORNING. 

* TEMPERATURES WILL CONTINUE TO WARM ABOVE THE FREEZING MARK THIS
  MORNING...WITH 50S AND 60S EXPECTED FOR HIGHS THIS AFTERNOON.

$$

TAYLOR

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this freeze warning went out at Oct 3, 2:57 AM MDT, 13 minutes earlier.

Area forecast discussion, Oct 3, 2:57 AM MDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
357 AM CDT FRI OCT 3 2014

.SYNOPSIS...
ISSUED AT 325 AM CDT FRI OCT 3 2014

A STRONG AREA OF UPPER LEVEL LOW PRESSURE AND ASSOCIATED
TROUGH OF LOW PRESSURE EXTENDED FROM NRN SASKATCHEWAN INTO THE SRN
PLAINS TONIGHT. THIS FEATURE...HAS FORCED A STRONG COLD FRONT
THROUGH THE FORECAST AREA EARLIER THIS EVENING. WITH PASSAGE OF THIS
FEATURE...STRONG NORTHERLY WINDS...WITH GUSTS UP TO 40 MPH
IMMEDIATELY FOLLOWED BEHIND THE FRONT. LIGHT RAIN IN ASSOCIATION
WITH A STRONG AREA OF MID LEVEL FRONTOGENESIS BEHIND THE SURFACE
FRONT...CONTINUES ACROSS THE SRN 2/3RDS OF THE FORECAST AREA
ATTM...AND CONTINUES TO MOVE TO THE EAST SOUTHEAST. ON THIS
TRAJECTORY AND SPEED...THIS PCPN SHOULD CLEAR THE FORECAST AREA BY
12Z THIS MORNING. TEMPERATURES AS OF 3 AM CDT RANGED FROM 39 AT
VALENTINE AND NORTH PLATTE...TO 45 AT ONEILL.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 325 AM CDT FRI OCT 3 2014

OVER THE NEXT 24 HOURS...THE MAIN FORECAST CHALLENGES ARE WINDS
TODAY...THEN FRIGID TEMPERATURES TONIGHT. FOR TODAY...COLD
CANADIAN HIGH PRESSURE WILL BUILD SOUTHEAST FROM MONTANA...INTO
THE HIGH PLAINS OF NEBRASKA AND WYOMING THROUGH MID AFTERNOON. A
TIGHT PRESSURE GRADIENT WILL EXIST ACROSS THE NORTHEASTERN PORTION
OF THE FORECAST AREA TODAY. IN ADDITION...VERY STEEP LAPSE RATES
FROM THE SURFACE TO H700 WILL EXIST IN THESE AREAS AS WELL AND
WILL FACILITATE STRONG MIXING. FCST WINDS IN THE H7 TO H85 LAYER
WILL BE AROUND 50 KTS FROM LATE MORNING INTO THE EARLY AFTERNOON
HOURS...WITH A NICE UNIDIRECTIONAL COMPONENT TO THE SURFACE.
BUFKIT SOUNDINGS TAKEN ALONG AND EAST OF VALENTINE TO BROKEN
BOW...INDICATE SUSTAINED WINDS OF ^30 MPH WITH GUST POTENTIAL TO
50 MPH DURING THE LATE MORNING TO EARLY AFTERNOON HOURS. FURTHER
SOUTH AND WEST...HIGH PRESSURE WILL BUILD INTO THE PANHANDLE AND
FAR SWRN NEBRASKA BY MID DAY...SO WINDS SHOULD BEGAN TO RELAX
SLIGHTLY AS THE AFTERNOON PROGRESSES. PER COORDINATION WITH OMAHA
AND HASTINGS...WILL HOIST A WIND ADVISORY FROM 14Z TO 00Z TODAY
FOR LOCATIONS EAST OF HIGHWAY 83 AND NORTH OF HIGHWAY 91...OR
EASTERN CHERRY COUNTY...EAST TO GARFIELD AND WHEELER COUNTIES.
WINDS WILL QUICKLY DECOUPLE WITH SUNSET THIS EVENING AS
TEMPERATURES QUICKLY COOL INTO THE UPPER 30S BY MID EVENING. HIGH
PRESSURE WILL BUILD EAST OVERNIGHT...BECOMING ANCHORED OVER
CENTRAL NEBRASKA BY 12Z SATURDAY. GUIDANCE TEMPS FOR TONIGHT HAVE
TRENDED LOWER WITH THE 00Z RUN FROM EARLIER THIS EVENING WITH
STRONG AGREEMENT NOTED BETWEEN THE MET AND MAV GUIDANCE. WITH HIGH
PRESSURE OVERHEAD BY 12Z SATURDAY...LIGHT WESTERLY WINDS AND VERY
DRY AIR IN PLACE...HARD TO ARGUE WITH THIS DOWNWARD TREND IN
GUIDANCE TEMPS. WITH THIS IN MIND...SCALED BACK LOWS A COUPLE OF
DEGREES FROM THE INHERITED FCST. THIS RESULTED IN READINGS IN THE
UPPER 20S CWA WIDE FOR TONIGHT. IN THE PLATTE RIVER VALLEY...GIVEN
THE LIGHT WESTERLY WINDS...WENT WITH A FCST LOW OF 25 FOR TONIGHT.
FWIW...THE RECORD LOW FOR NORTH PLATTE IS 19 FOR SATURDAY MORNING.
WITH LOWS FORECAST TO BE IN THE MID TO UPPER 20S...WILL UPGRADE
THE FREEZE WATCH TO A FREEZE WARNING FOR TONIGHT...EFFECTIVELY
ENDING THE GROWING SEASON FOR 2014.

.LONG TERM...(SATURDAY THROUGH THURSDAY)
ISSUED AT 325 AM CDT FRI OCT 3 2014

MUCH OF THIS PERIOD HAS THE WEATHER PATTERN DOMINATED BY A STRONG
UPPER LEVEL LOW SITTING OVER ONTARIO AND AN ASSOCIATED LONGWAVE
TROUGH ACROSS THE EASTERN CONUS WITH RIDGING OVER THE WEST COAST.
THIS PATTERN WILL KEEP THE LOCAL AREA AND REMAINDER OF NORTHERN
AND CENTRAL PLAINS UNDER NORTHWEST FLOW MUCH OF THIS PERIOD.

MODELS ARE IN FAIR AGREEMENT THROUGH THE WEEKEND...BUT BEGIN TO
SEE DIVERGENCE ON MONDAY...SPECIFICALLY WITH A SHORTWAVE TROUGH
DROPPING OUT OF CANADA INTO THE TROUGH AS WELL AS WITH THE
EVOLUTION OF TROPICAL STORM SIMON. THE PRIMARY DIFFERENCES ARE THAT
THE 03.00Z GFS KEEPS A MORE COMPACT SYSTEM CONCERNING THE ONTARIO
LOW AND IS FASTER. THE 02.12Z ECMWF AND 03.00Z ARE IN THE SAME
CAMP WITH BRINGING A SHORTWAVE TROUGH OUT OF THE GULF OF ALASKA
SATURDAY AND AS IT GETS PULLED INTO THE EASTERN CONUS TROUGH IT
SEPARATES FROM THE MAIN CIRCULATION AND DIGS FURTHER SOUTH INTO
THE SOUTHEASTERN STATES. THIS SECOND SOLUTION KEEPS THE PATTERN
MORE AMPLIFIED THROUGH WEDNESDAY BEFORE STARTING A PATTERN SHIFT
TO MORE ZONAL BY LATER IN THE WEEK. THE GFS ON THE OTHER HAND HAS
THIS TRANSITION OCCUR MUCH EARLIER. THEN LOOKING AT TROPICAL STORM
SIMON. THE GFS PULLS IT UP OVER BAJA CALIFORNIA AND THEN UP
THROUGH THE NEW MEXICO AND INTO THE CENTRAL PLAINS. THE ECMWF
KEEPS THE SYSTEM OUT OVER SEA...WHILE THE GEM DOES BRING IT
ONSHORE...BUT NOT UNTIL LATER IN THE WEEK. AS A WHOLE...THE
FORECAST THIS CYCLE HAS MORE CLOSELY FOLLOWED THE ECMWF AND GEM AS
THE GFS SEEMS TO BE TO FAST WITH ITS SOLUTION.

STARTING ON SATURDAY...WITH THE UPPER LOW CENTERED OVER
ONTARIO...THE UPPER LEVEL TROUGH AXIS WILL BE ORIENTED TO THE
SOUTHEAST INTO THE CENTRAL EAST COAST. THIS WILL ALLOW FOR A SMALL
AMOUNT OF WARM AIR ADVECTION INTO WESTERN NEBRASKA AS HEIGHTS ARE
ABLE TO RISE SLIGHTLY. DRY AIR WILL BE IN PLACE ON SATURDAY SO
WITH WARMING TEMPERATURES ALOFT AND A GOOD AMOUNT OF
SUNSHINE...THINKING HIGHS WILL BE ABLE TO REACH THE LOW 70S OVER
SOUTHWEST NEBRASKA WHILE NORTH CENTRAL NEBRASKA WILL STILL HAVE
THE COLD AIR OVERHEAD SO MAY NOT SEE HIGHS REACH THE 60S.

ON SUNDAY INTO MONDAY...A SERIES OF SHORTWAVE TROUGHS AND
ASSOCIATED FRONTAL BOUNDARIES WILL MOVE ACROSS THE FORECAST AREA.
THE BEST LIFT AND MOISTURE WILL MOVE INTO NORTHERN NEBRASKA SUNDAY
AFTERNOON...HOWEVER NEITHER IS EXTREMELY STRONG AND TIME-HEIGHT
CROSS SECTIONS SHOWED A SUBSTANTIAL DRY LAYER BELOW 800MB SO
NOT SURE HOW MUCH PRECIPITATION WILL BE SEEN...NOR THE COVERAGE
EXPECTED. WITH THE LOWER CONFIDENCE AT THIS TIME...WILL KEEP LOW
END PRECIPITATION CHANCES AT THIS TIME. THE SECOND SYSTEM MOVES
THROUGH DURING THE DAY ON MONDAY WHICH COULD ALSO PRODUCE
PRECIPITATION. THE CHANCES LOOK LESS LIKELY THAN THE SUNDAY SYSTEM
AT THIS TIME WITH MOISTURE LACKING AT THE SHORTWAVE/S PASSING.
THIS SYSTEM IS THE ONE THAT THIS FORECAST IS PROJECTING TO THEN
CONTINUE PUSHING SOUTH INTO LOUISIANA AND MISSISSIPPI BY TUESDAY.
THE SECOND THING TO CONSIDER WITH THESE PASSING SYSTEMS IS
TEMPERATURES FOR SUNDAY AND MONDAY. BOTH WILL BRING ANOTHER PUSH
OF COLDER AIR INTO THE REGION WHICH WILL BASICALLY HOLD THINGS
DOWN LONGER AND DELAY ANY CHANCES FOR SIGNIFICANT WARM-UPS.

FOR TUESDAY THROUGH THURSDAY THE UPPER TROUGH BEGINS SHIFTING EAST
ALLOWING THE WEST COAST RIDGE TO ALSO SHIFT AND BUILD OVER THE
PLAINS. THEN BY THURSDAY THE FLOW FLATTENS OUT SIGNIFICANTLY AND
BECOMES NEARLY ZONAL. THIS PATTERN CHANGE WILL BRING ABOUT WARMING
TEMPERATURES...WITH HIGHS IN THE 70S FOR BOTH TUESDAY AND
WEDNESDAY. DID GO A LITTLE LOWER WITH HIGHS ON THURSDAY AS SOME OF
THE WARMER AIR GETS SHUNTED SOUTH AS ANOTHER BATCH OF COLDER AIR
BEGINS MOVING INTO THE NORTHERN PLAINS.

AFTER SUNDAY AND MONDAY...THE FORECAST IS MAINLY DRY. AS DISCUSSED
ABOVE...A BIG CAVEAT WILL BE IF THE GFS IS ONTO SOMETHING BRINGING
TROPICAL STORM SIMON ONSHORE AND UP INTO THE CENTRAL PLAINS. IF
THIS WOULD OCCUR...ASSOCIATED RAINS WOULD ALSO COME UP INTO THE
CENTRAL PLAINS AND INTO NEBRASKA ON THURSDAY. AGAIN...SIDED WITH
THE SLOWER MODELS WHICH DO NOT BRING THIS SYSTEM INTO THE AREA SO
THE FORECAST REMAINS DRY FOR THURSDAY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z FRIDAY NIGHT)
ISSUED AT 1236 AM CDT FRI OCT 3 2014

THE MAIN CONCERNS FOR THE TAF PERIOD INCLUDE STRONG WINDS FOR
WESTERN AND NORTH CENTRAL NEBRASKA. SOME SCATTERED SHOWERS TO AFFECT
KLBF UNTIL 09Z. OTHERWISE...NORTHWEST WINDS NEAR 32018G26KT CAN BE
EXPECTED OVERNIGHT FOR KLBF AN KVTN. WINDS WILL STRENGTHEN BY 15Z
WITH SUSTAINED NORTHWEST WINDS OF 32020G28KT FOR KLBF AND 31024G32KT
AT KVTN INTO LATE AFTERNOON FRIDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM MIDNIGHT CDT /11 PM MDT/ TONIGHT TO 9 AM CDT
/8 AM MDT/ SATURDAY FOR NEZ004>010-022>029-035>038-056>059-
069>071-094.

WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR NEZ005>010-026>029.

&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...BROOKS
AVIATION...CLB
Hazardous weather outlook, Oct 2, 2:45 PM MDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT THU OCT 2 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-032045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
345 PM CDT THU OCT 2 2014 /245 PM MDT THU OCT 2 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT WILL TRACK ACROSS WESTERN AND NORTH CENTRAL
NEBRASKA THIS EVENING. TEMPERATURES BEHIND THE FRONT WILL COOL
OFF CONSIDERABLY WITH READINGS APPROACHING THE FREEZING MARK
TONIGHT OVER THE NORTHEASTERN NEBRASKA PANHANDLE AND WESTERN
CHERRY COUNTY. FROST MAY BE A CONCERN IN THIS AREA. IN
ADDITION...GUSTY NORTHWEST WINDS ARE ANTICIPATED THIS EVENING.
GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

GUSTY NORTHWEST WINDS ARE POSSIBLE ONCE AGAIN FRIDAY ACROSS MUCH
OF THE OUTLOOK AREA.  GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE.

COLD CANADIAN HIGH PRESSURE WILL BUILD INTO THE HIGH PLAINS
FRIDAY NIGHT. SUB FREEZING TEMPERATURES IN THE UPPER 20S TO
AROUND 30 ARE EXPECTED ACROSS ALL OF WESTERN AND NORTH CENTRAL
NEBRASKA...WHICH WILL END THE GROWING SEASON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 3, 3:10 AM MDTWind AdvisoryLBFBlaine, Boyd, Brown, Cherry, Garfield, Holt and 4 more15 hr

Nearby

Freeze Warnings in Nebraska, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.